# SDR WX0A2016032873114

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 45,556 hours, 38,152 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, NOTICEABLE SPLIT IN THE EPR AS THEY CLIMBED ABOVE FL 250.  AT CRUISE AT FL 330 THERE WAS A .25 SPLIT IN THE EPR WITH THE N1 MATCHED.  THE EPR WAS LOWER ON THE NR 1 ENG WITH THE N1S MATCHED.  WITH THE EPRS MATCHED THERE WAS A 9% DIFFERENCE IN N1S.  THE CREW CONTACTED DISPATCH & MX CONTROL.  THE DECISION WAS MADE TO RETURN.  WITH ICE PROTECTION OFF LT & RT ICE PROTECTION TEMP HIGH LIGHTS CAME ON & THEN OFF.  THE PROBLEM WITH THE ENG SPLIT WAS LESS PRONOUNCED AFTER THEY DESCENDED FOR LANDING.  FOUND NR 2 ENG PT2 LINE RUPTURED.  R & R PT2 LINE IAW AMM 71-00-00-4-1 3B 40.  LEAK CHECKED SYS, FOUND SYS SATISFACTORY, NO DEFECTS NOTED IAW TC 77-071-002 & 77-072-002.
